# SDR 2003UALA00381

- Difficulty date: April 15, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N363UA
- Make and model: Boeing 737322
- Aircraft serial: 24532
- Aircraft time: 41,140 hours, 23,941 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT 15 INCHES BELOW AND 18 INCHES AFT OF FWD LAV SERVICE PANEL.   MANUFACTURED AND INSTALLED REPAIR STRAP AND DOUBLER.
